# SDR SWIA202157396

- Difficulty date: February 12, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT 2-2 HAS WEAR ON THE SIDES IN SEVERAL PLACES   (C-CHECK RO 4/4/2021)     C/W REPAIR OF THE R/H SLAT TRACK 2-2 PER REO 670-57-42-1012 REV -A 2021-02-19L.  COMPLIED WITH ST 51-900-1002-SKY
